Alert archive / Michigan / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 43, NWS Gaylord, MI

June 28, 2006Benzie County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 28, 2006, 4:19 PM EDT for Benzie County, Michigan. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2006, 4:19 PM EDT (20:19 UTC)
Expired
Jun 28, 2006, 4:55 PM EDT
In force
36 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Benzie County, MI

The radar

The NCL Michigan radar (KAPX), 100 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 4:40 PM EDTHAIL 0.75Lake Ann, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 12:12 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
781 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 282019
SVRAPX
MIC019-282115-
/O.NEW.KAPX.SV.W.0043.060628T2019Z-060628T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
419 PM EDT WED JUN 28 2006

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENZIE COUNTY IN NORTHERN LOWER MICHIGAN

* UNTIL 515 PM EDT

* AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED NEAR LAKE ANN...OR ABOUT 11 MILES SOUTHEAST OF
  EMPIRE...AND WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE ANN AROUND 425 PM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4477 8605 4462 8604 4461 8583 4477 8583

$$
JK/BS
1 follow-up statement
000 
WWUS34 KAPX 282055
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
455 PM EDT WED JUN 28 2006

MIC019-282105-
/O.CAN.KAPX.SV.W.0043.000000T0000Z-060628T2115Z/
BENZIE MI-
455 PM EDT WED JUN 28 2006

...THE SEVERE THUNDERSTORM WARNING FOR BENZIE COUNTY IS CANCELLED...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS EXITED 
THE AREA AND DRIFTED INTO WESTERN PARTS OF GRAND TRAVERSE COUNTY. 
THE WARNING HAS THEREFORE BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...AND CONDITIONS REMAIN
FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER IN AND NEAR THE WATCH
AREA. REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. BE
PREPARED TO TAKE ACTION IF SEVERE WEATHER APPROACHES.

LAT...LON 4477 8605 4462 8604 4461 8583 4477 8583

$$
JK/BS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:20 PM EDT, 59 minutes earlier.

Area forecast discussion, Jun 28, 3:20 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
320 PM EDT WED JUN 28 2006

.DISCUSSION...STRONG TO SVR CONVECTION AFFECTING MUCH OF NORTHERN MI
THIS AFTERNOON. SVR TSTORM WATCH 558 CONTINUES THRU 8 PM IN NORTHERN
LOWER. MUCH OF THE AREA HAS BEEN WORKED OVER TO SOME DEGREE...THOUGH
WON/T TAKE A LOT OF HEATING TO RECHARGE AGAIN.

EARLY EVENING FORECAST WILL LARGELY BE BASED ON ONGOING RADAR
TRENDS. CONVECTION WILL CLEARLY WEAKEN AND BECOME LESS WIDESPREAD AT
SUNDOWN AS DIURNAL HEATING IS LOST. HOWEVER...THE 500MB CIRCULATION
CENTER WILL BE CROSSING THE FORECAST AREA IN THE LATE EVENING/EARLY
OVERNIGHT. THIS WILL MAINTAIN SCT CONVECTION INTO THE OVERNIGHT
HOURS...ESPECIALLY IN NE LOWER. THERE WERE SCT STORMS IN NE WI WITH
THE 500MB WAVE EARLY THIS MORNING.

THERE LOOKS TO BE JUST ENOUGH OF A NW BREEZE TO KEEP FOG FROM BEING
A WIDESPREAD PROBLEM. BUT THE RAINS TODAY WILL CONTRIBUTE TO PATCHY
FOG OVERNIGHT. TEMP FORECAST LOOKS GOOD AND WILL MAKE FEW CHANGES.

ZOLTOWSKI

LONGER TERM...THURSDAY THROUGH WEDNESDAY...SYNOPTIC EVOLUTION...
SHARP UPPER TROUGH LIFTS EASTWARD AND OFF THE NEW ENGLAND COAST BY
SATURDAY...WHILE THE GREAT LAKES GETS AN INCREASE IN HEIGHTS
ALOFT...WITH PREDOMINANT WNW AND STRONGER FLOW IN THE MID LEVELS.
THIS WNW FLOW WILL HOLD OVER THE REGION THROUGH EARLY NEXT WORK WEEK
WHILE LONG TERM MODELS ARE HINTING AT MID LEVEL RIDGING IN THE
CENTRAL PORTION OF THE CONUS...WHICH WOULD AMPLIFY THE GREAT LAKES
AND EAST COAST TROUGH. AT THE SURFACE...HIGHER PRESSURE AND DRIER
AIR FILLS INTO NRN MICHIGAN THURSDAY...AS TROUGHING HEADS EAST.
SOUTHERLY RETURN FLOW SETS UP BY FRIDAY AFTERNOON...IN PREPARATION
FOR NEXT SHORTWAVE ALOFT/SFC COLD FRONT THAT WILL BE WORKING INTO
THE REGION SATURDAY NIGHT. QUESTIONS ARISE AS TO THE EXTENT THIS
BOUNDARY WILL WORK ITS WAY SOUTH...BUT ATTM...BOTH ECMWF/GFS DO
SUGGEST THAT THE BETTER SFC/H8 MOISTURE DROP SOUTH OF NRN MICHIGAN
BY SUNDAY...RESULTING IN A DRY FORECAST. HAVE TO BE LEARY ABOUT WNW
FLOW ALOFT PATTERNS...AS BOUNDARY COULD BECOME STATIONARY FURTHER
NORTH TOWARD NRN MICHIGAN RESULTING IN CHANCES FOR SHOWERS/STORMS.

THURSDAY...UPPER TROUGH WILL BE SHIFTING EAST OF THE REGION EARLY IN
THE MORNING. THE CLOSED MID LEVEL CIRCULATION AT THE BASE OF THE
TROUGH GETS LOST AROUND THIS TIME...AND WE LOSE SOME OF THE BETTER
CONVERGENCE THROUGHOUT THE COLUMN. WITH THE TROUGH NEARBY AND STILL
COOLISH TEMPS ALOFT...SO WILL JUST RETAIN A SMALL 30% CHANCE OF
SHOWERS AND THUNDERSTORMS FOR A PORTION OF NE LOWER. THE AFTERNOON
LOOKS RATHER DRY...AS LATEST NAM/WRF AND GFS LOWEST H8-H7 THETA-E IS
OVERHEAD IN THE AFTERNOON (310K) WITH SUBSIDENCE ENSUING BEHIND THE
TROUGH. THE BIG QUESTION WILL BE HOW DRY THE SFC PARCELS WILL
BE...MODEL DEPICTIONS SHOW TDS HANGING IN THE UPPER 50S...MIXING
INTO THE DRYING AIR JUST ABOVE THE SFC WOULD RESULT IN MORE LOW-MID
50S. WITH RECENT RAINS...GROUND MOISTURE COULD YIELD AFTERNOON
VALUES CLOSER TO THE MODELS. TOOK A MIDDLE OF THE ROAD VENTURE HERE
AND MODIFYING SOUNDINGS WITH A 74/56 PARCEL RESULTS IN AROUND
500-700 J/KG OF SBCAPE. MLCAPE RESULTS IN A MINOR CAP TO OVERCOME
WITH ROUGHLY 250-400 J/KG. ALL-IN-ALL...PER COORDINATION WITH
SURROUNDING WFOS...SOMEWHAT RELUCTANTLY REMOVED CHANCES FOR
SHOWERS/STORMS IN THE AFTERNOON WITH A CHANCE AT LAKE BREEZES GOING
IN THE LATE AFTERNOON. HOWEVER...THE SUBSIDENCE (PROBABLY STRONGER
THAN MODEL SOUNDINGS SHOW) MAY ACTUALLY BE THE PLAYER THAT PREVENTS
ANYTHING FROM GOING. IF ANYTHING DOES POP TOMORROW...IT WOULD BE
ISOLATED WITH THUNDER NOT LOOKING LIKE A GOOD CHANCE AT ALL. MUCH
DIFFERENT AIR MASS/ENVIRONMENT THAN THE LAST FEW DAYS.

THURSDAY NIGHT AND FRIDAY...WILL KEEP THE DRY FORECAST GOING INTO
THE EARLY EVENING. LATEST MODEL RUNS ARE INDICATING SHORTWAVE
ACTIVITY...75-80% H8-H5 RH...WITH H7-H5 LAPSE RATES 6-6.5 C/KM
WORKING INTO UPPER MICHIGAN/NW LOWER LATE IN THE EVENING AND INTO
FRIDAY MORNING. HI RESOLUTION NAM/WRF HAS A WEAK CIRCULATION/SFC
TROUGH/WARM FRONT ACROSS EASTERN UPPER OVERNIGHT THURSDAY INTO
FRIDAY MORNING. THIS MOISTURE IS NOW SEEN IN NRN SASKATCHEWAN...AND
WITH THESE ATMOSPHERIC/SYNOPTIC PARAMETERS IN PLACE...BELIEVE THAT A
SMALL CHANCE FOR LIGHT RAIN SHOWERS LOOKS OK. NO REAL THUNDER CHANCE
HERE...AS ELEVATED CAPE LOOKS MINIMAL AT BEST (LESS THAN 200 J/KG).
BY FRIDAY AFTERNOON...AND CONTINUED WARMING AND MOISTENING OF THE
LOW LEVELS (ALBEIT MINOR LOOKING AT THIS POINT)...CANNOT TAKE OUT
THE 30% CHANCE OF PRECIP IN THE AFTERNOON. WILL GO WITH A CHANCE OF
THUNDER ALONG WITH THE SHOWERS. LOWS THURSDAY NIGHT WILL BE IN THE
MIDDLE 50S...WITH HIGHS ON FRIDAY REACHING THE UPPER 70S OVER MOST
OF THE AREA UNDER THE BEGINNINGS OF A RETURN SOUTHERLY FLOW.

FRIDAY NIGHT...AFTER A CHANCE OF AFTERNOON SHOWERS/STORMS EARLY IN
THE EVENING...TROUGH AXIS/WARM FRONT HOLDS AROUND EASTERN UPPER.
WILL LIKELY BE A LULL IN THE ACTION...BUT A SHORTWAVE WILL BE
WORKING IN ACROSS THE MN/ND/CANADIAN BORDER AND MOISTURE/INCREASED
THETA-E IN THE H8-H7 LAYER STRETCHES OUT ACROSS MAINLY EASTERN
UPPER. DUE TO UNCERTAINTIES REVOLVING AROUND TIMING AND LOCATION OF
SYNOPTIC FEATURES...WILL KEEP A 30% CHANCE FOR SHOWERS/STORMS GOING.
WILL BE FINE-TUNING MANY OF THE DETAILS OF THE FORECAST AS TIME
DRAWS NEAR. LOWS FRIDAY NIGHT WILL LIKELY BE WARMER UNDER THIS
SCENARIO...UPPER 50S TO LOWER 60S.

SATURDAY THROUGH WEDNESDAY...FAIRLY TRICKY TIME FRAME WITH THE
WEATHER. ON SATURDAY...SHORTWAVE WORKS ACROSS THE REGION WITH A COLD
FRONT SWEEPING THROUGH THE AREA SATURDAY NIGHT. A GOOD CHANCE OF
SHOWERS AND THUNDERSTORMS HOLDS WITH THIS FEATURE...BEFORE A SOLID
RUSH OF LOWER THETA-E AIR OVERTAKES NRN MICHIGAN SUNDAY. PER
COORDINATION WITH SURROUNDING OFFICES...PULLED CHANCES FOR PRECIP
SUNDAY. THEN COMES THE UNCERTAINTY. THE COLD FRONT DOES WORK ITS
WAY SOUTH OF NRN MICHIGAN. HOWEVER THERE IS NOT A STRONG PUSH IN THE
UPPER LEVELS BEHIND THIS FRONT...SO THE BIGGEST UNCERTAINTY IS HOW
FAR SOUTH IT WILL GO...AND THERE IS A POSSIBILITY THAT LATER RUNS
MAY NOT EVEN SHOW THIS BOUNDARY DROPPING OUT OF OUR SRN CWA UNTIL
NEXT SHORTWAVE ARRIVES MONDAY. WILL RETURN THE CHANCE FOR SHOWERS
AND THUNDERSTORMS SUNDAY NIGHT INTO MONDAY (MONDAY MAY JUST BE
SHOWERS)...THEN DRY THINGS OUT FOR LATER PERIODS. HIGHS LOOK TO BE
IN THE MIDDLE 70S TO LOWER 80S...WITH LOWS IN THE MID 50S.   SMD

&&

.APX...WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 28, 4:11 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
411 PM EDT WED JUN 28 2006

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-291000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
411 PM EDT WED JUN 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...REST OF TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS NORTHERN MICHIGAN THIS
AFTERNOON AND EVENING. SOME STORMS COULD BE SEVERE...PRODUCING
HAIL UP TO THE SIZE OF GOLF BALLS. THE BEST CHANCE FOR SEVERE
THUNDERSTORMS WILL BE BETWEEN NOON AND 9 PM...NEAR AND EAST OF A
LINE FROM CADILLAC TO PELLSTON...AS WELL AS IN EASTERN UPPER
MICHIGAN.

THE THUNDERSTORMS WILL BECOME SCATTERED OVERNIGHT ACROSS NORTHERN
MICHIGAN. STORMS ARE NOT EXPECTED TO BE SEVERE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN MICHIGAN FRIDAY AFTERNOON
THROUGH SATURDAY EVENING...THEN AGAIN SUNDAY NIGHT THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THROUGH THIS EVENING.
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY.

JZ/SMD

In the hours before

Local storm report, Jun 28, 2:34 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
234 PM EDT WED JUN 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND DMG     4 E LAKE CITY           44.33N 85.13W
06/28/2006                   MISSAUKEE          MI   TRAINED SPOTTER

            TREES DOWN. TIME IS ESTIMATED.

&&

MPC
Local storm report, Jun 28, 3:26 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
326 PM EDT WED JUN 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             MIO                     44.66N 84.13W
06/28/2006  E0.75 INCH       OSCODA             MI   TRAINED SPOTTER

&&

JZ
Local storm report, Jun 28, 3:37 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
337 PM EDT WED JUN 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             MIO                     44.66N 84.13W
06/28/2006  E0.88 INCH       OSCODA             MI   TRAINED SPOTTER

&&

JZ
Local storm report, Jun 28, 3:40 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
340 PM EDT WED JUN 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             TRAVERSE CITY           44.75N 85.60W
06/28/2006  E0.88 INCH       GRAND TRAVERSE     MI   BROADCAST MEDIA

&&

JZ
Local storm report, Jun 28, 3:58 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
358 PM EDT WED JUN 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             STERLING                44.03N 84.02W
06/28/2006  E0.50 INCH       ARENAC             MI   TRAINED SPOTTER

&&

JZ
Local storm report, Jun 28, 4:15 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
415 PM EDT WED JUN 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             STANDISH                43.98N 83.96W
06/28/2006  E0.75 INCH       ARENAC             MI   TRAINED SPOTTER

0402 PM     HAIL             SPRUCE                  44.83N 83.47W
06/28/2006  E0.50 INCH       ALCONA             MI   TRAINED SPOTTER

&&

JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 1:23 PM EDTSevere Thunderstorm WarningAPXMissaukee67 min
Jun 28, 1:45 PM EDTSevere Thunderstorm WarningAPXKalkaska60 min
Jun 28, 1:52 PM EDTSevere Thunderstorm WarningAPXOtsego38 min
Jun 28, 1:59 PM EDTSevere Thunderstorm WarningAPXOscoda61 min
Jun 28, 2:38 PM EDTSevere Thunderstorm WarningAPXMontmorency67 min
Jun 28, 2:43 PM EDTSevere Thunderstorm WarningAPXCrawford35 min
Jun 28, 2:55 PM EDTSevere Thunderstorm WarningAPXAlcona65 min
Jun 28, 2:58 PM EDTSevere Thunderstorm WarningAPXOscoda62 min
Jun 28, 3:40 PM EDTSevere Thunderstorm WarningAPXGrand Traverse65 min
Jun 28, 3:45 PM EDTSevere Thunderstorm WarningAPXArenac60 min
Jun 28, 3:50 PM EDTSpecial Marine WarningAPX115 min
Jun 28, 4:25 PM EDTSevere Thunderstorm WarningAPXAlcona, Iosco65 min
Jun 28, 4:45 PM EDTSevere Thunderstorm WarningAPXGrand Traverse60 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.